Artículos de revistas
Tilt-critical algebras of tame type
COMMUNICATIONS IN ALGEBRA, v.36, n.9, p.3574-3584, 2008
COELHO, Flavio U.
PENA, Jose Antonio de la
Let A be a finite dimensional k-algebra over an algebraically closed field. Assume A=kQ/I where Q is a quiver without oriented cycles. We say that A is tilt-critical if it is not tilted but every proper convex subcategory of A is tilted. We describe the tilt-critical algebras which are strongly simply connected and tame.
Showing items related by title, author, creator and subject.
Silva, Diogo Diniz Pereira da Silva e
Resende, Adriana Souza
Mello, Thiago Castilho de, 1984-